Just started taking this med. went to doctor with what I thought was a UTI and he tested and said no, but I still have it and its worse at night. and I seem to void more at night.. don't know what is going on but the sensation is burning so much it brings tears to my eyes and im not crying, Don't know what else could be the problem ...
- Chlorthalidone Information for Consumers
- Chlorthalidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chlorthalidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Mar 2010 • 1 answer
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Updated 27 Jan 2018 • 2 answers
Updated 17 Aug 2016 • 1 answer
Updated 19 Feb 2018 • 1 answer
Urinary Tract Infection - I thought I had a UTI. My doctor did a urinalysis and everything was fine.
Updated 4 Oct 2018 • 2 answers